Volume 35, Number 5, September-October 2001
|Page(s)||935 - 943|
|Published online||15 April 2002|
Regularization of an unilateral obstacle problem
Department of Mathematics, Faculty of Sciences, University Mohammed I, Oujda, Morocco. (email@example.com)
The aim of this article is to give a regularization method for an unilateral obstacle problem with obstacle ψ and second member f, which generalizes the one established by the authors of  in case of null obstacle and a second member is equal to constant 1.
Mathematics Subject Classification: 35J85
Key words: Regularization / obstacle / unilateral.
© EDP Sciences, SMAI, 2001
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.